# SDR GAIA9843

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6517840489
- Condition: Split
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OAK-TOL - EN ROUTE TO TOL, THE AIRCRAFT EXPERIENCED TOTAL LOSS OF THE 'B' SYSTEM HYDRAULIC FLUID.  THE FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO SLC AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE TROUBLESHOT THE LEAK AND FOUND A BROKEN RETURN LINE IN THE SPOILER SYSTEM LOCATED ALONG THE RIGHT WING AUX SPAR, APPROX AT WBL 92.8 AND WS 196.  A TEMPORARY LINE WAS INSTALLED IAW BOEING MM 20-10-5 AND 20-10-12.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
